Recovering from Birth Control Pill Side Effects

Birth Control Pill Side Effects
Posted by Noelle (Westport, Maine) on 06/30/2015
0 out of 5 stars

First I would like to say that I LOVE this site!!! I noticed there were very few comments in the birth control section so I would like to add my experience in hopes of helping women who are sick of putting dangerous things into their bodies.

When I was young (and naive) I went onto the ortho evra patch because I became sexually active. I noticed no promblems in my body from it but both of my sisters became angry and violent and had to stay away from it. I was using the patch for almost 9 years until they discontinued it because of all the sicknesses and deaths that were connected to it. I switched to the ortho pill about 9 months ago. Since then, I have gained 20lbs. I am getting horrible acne that I can't seem to control no matter how well I eat (with lots of probiotics) and no matter what natural remedy I use ( acv, coconut oil, etc. internally and externally).

I used to get about one or two pimples once a month but now I have at least ten at one time. I wake up with two to three new pimples every morning.

Before starting the pill, I received bladder infections regularly with three that turned into kidney infections with the help of antibiotics. I had learned to control and heal them with lemon water and was free of any uti for a year. When I started taking the pill, NOTHING could stop them! I've tried everything including acv, cranberry pills, lemon water, uva ursi ect. along with an alkaline diet and no sugar, carbs, or dairy.

I have decided to stop taking the bc pill as of yesterday and today was the first day I woke up with NO new pimples. I will be trying a natural method to prevent babies. I strongly suggest than every woman look into the BILLINGS METHOD! It's time to tune into our bodies instead of relying on dangerous methods that have harmed more women than we know. Let's be aware of our fertility instead of running from it! I hope this will help someone!

Your friend, Noelle


Birth Control Pill Side Effects
Posted by Peas4everyone (North York, Canada) on 06/23/2010
0 out of 5 stars

Hello, I am a 24 year old woman. One year ago I went of the pill because I couldn't stand the many side effects and the constant pain in my upper abdomen. I felt better almost right away but ever since then my cycle has been uneven. Between a 25 and 31 day cycle and really severe cramping. If any one has suggestions on what I could take to regulate it or knows why it would be, I would appreciate the suggestions. I am wondering if it is still from going off the pill?


Birth Control Pill Side Effects
Posted by Kiki (San Diego, CA) on 07/04/2009
0 out of 5 stars

If you think you have Female Sexual Dysfunction or low libido and you are taking birth control pills, stop taking the pills. I thought I had FSD but then stopped taking the pill after I read on the internet that low libido is a common side effect that can last for years even after stopping. No doctor or nurse ever told me about this. Slowly but surely my libido came back and I now enjoy sex again. It took me about 2 years for full recovery.

I hate how health professionals keep important information from their patients! People make so much fuss over erectile dysfunction but what about women! It is important for women to enjoy sex as well!


Birth Control Pill Side Effects
Posted by Mew0116 (Detroit, MI) on 06/30/2009
0 out of 5 stars

I am going to write Ted also regarding this, but I also wanted to warn anyone who is using this form of birth control. I am 55 years old. I am no longer using this form of birth control but the side effects are still in my system. My OB/GYN started me on Depo Provera birth control after taking me off of the birth control pill. I was on the birtth control pill from the time I had my daughter at age 21 till about the age of 40. Because I was a smoker at that time, I was switch to the Depo Provera injection until the age of 49. Towards the end, I was just having spotting periods and then I started to no longer have a period. It came to a complete stop. But during that time, I started to experience the side effects, such as increase weight gain, painful joints, low energy, etc. I research Depo and read the horror story! I went back to my OB/GYN and requested a bone density test and refused to take another injection. Plus I wanted to know if I was in menopause, since I had not had a period in over a year so I took a hormone test as well.

The bone density test revealed that I was okay in my spine (which I doubt) but my hip was affected. The hormone test according to my OB/GYN showed that I was still fertile. Since I had refuse to take another injection, my OB/GYN suggested I have a coil. I refused and said I will take my chances.

My first course of action was to stop smoking. I have not smoked in over 5 years. I started taking Ted's ACV/BS remedy to start trying to lose th is weight and start getting rid of this toxens from the Depo Provera shot. I went back to my family doctor, who by the way, sent me to this OB/GYN, and reported to him what was going on with me and this doctor. He was shocked that I was on the Depo for so long and stated that I wasn't suppose to be on that shot for over 3 years. I complained that I was experiencing pain in my back and that I have did a symptom check on WebMD and revealed that I had Sciatica. My family doctor took x-rays and revealed that yes indeed, I had a bone hitting on nerve in my back causing the sciatica. He immediately scheduled me for a MRI. The MRI revealed that this bone (or spir or something, I can't remember what he called it) in my spine was touching this nerve and recommended back surgery. I said No to this doctor and have not seen a doctor since. That was five year ago. Since then I have been taking care of myself through stretches, Earth Clinic and the internet websites.

My questions is how can I get this Depo Provera out of my system?